# SDR MYWA120050

- Difficulty date: April 21, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,764 hours, 10,417 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Terminal
- Condition: Broken
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED TROUBLESHOOTING OF NR 1 ENG OVERHEAT "B" LOOP IAW B737-800 FIM 26-10 TASK 805 FOUND BROKEN TERMINAL END ON NR 1 ENG "B" LOOP AFT.  REPLACED BROKEN TERMINAL END IAW B737AMM 26-11-01-960-807.  OPS CHECKS GOOD IAW B737 AMM 26-10-01 & IAW B737 AMM 26-10-00.  THIS CLEARS DMI LOG #8807 NO FURTHER ACTION REQUIRED PLACARD REMOVED.  TJIS VERIFICATION RETURNS A/C BACK TO 180MIN ETOPS STATUS.
